MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE
Model Number 627233S
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported the holes for k-wire/suture on a stryker proximal humerus plate have a fiber wire torn/snapped.The device was implanted on tubercle minus to fix/fixate on the proximal humerus.The issue was observed during a revision surgery performed on (b)(6) 2021.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported the holes for k-wire/suture on a stryker proximal humerus plate have a fiber wire torn/snapped.The device was implanted on tubercle minus to fix/fixate on the proximal humerus.The issue was observed during a revision surgery performed on (b)(6) 2021.The revision surgery was performed because during the primary operation the reposition of the fragments needed to be done again.

Brand Name
PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
kristen canter
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12377684
Report Number0008031020-2021-00386
Device Sequence Number4090668
Product Code HRS
UDI-Device Identifier07613327091243
UDI-Public07613327091243
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number627233S
Device Catalogue Number627233S
Device Lot NumberG26481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown